Jump to content



Photo

Ear Problems


  • Please log in to reply
10 replies to this topic

#1 Ramona80

Ramona80

    Great Friend

  • Active Members
  • PipPipPipPipPip
  • 275 posts

Posted 17 March 2016 - 08:49 AM

Sorry, deleted.

Just didn't want any replies that would scare me...


#2 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 10,629 posts
  • LocationMissouri

Posted 17 March 2016 - 12:39 PM

Understand Ramona. Glad to hear from you.


#3 Ramona80

Ramona80

    Great Friend

  • Active Members
  • PipPipPipPipPip
  • 275 posts

Posted 17 March 2016 - 01:00 PM

Hi, fh.

 

Anyone ever heard of certain w/d issues beginning 2-3 months after quitting? I took my last C in Sept. By October I was in much worse shape. By November, ear issues began, along with hyper-reflexive tensor tympani muscle (attaches to eardrum). They changed again in Dec., as well as eyelid spasms developing. Ears changed again in Feb.

 

Also has anyone ever had eustachian tube problems in association with withdrawals? I know people have had ear problems with withdrawal, but are the eustachian tubes specifically ever involved? (As in e-tube inflammation & blockage).


#4 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 10,629 posts
  • LocationMissouri

Posted 17 March 2016 - 02:22 PM

Many have developed ear problems from 2 to 5 months into withdrawal with on an off reoccurance. I don't know of anyone who really had their ears checked out and determined if the Eustachian tubes were involved. I would think this is withdrawal related but I can't be sure. I know that you are aware of this but watch out for signs of infection (such as fever, severe pain, drainage, etc.). If it gets worse have a dr check it out to be sure.


#5 Ramona80

Ramona80

    Great Friend

  • Active Members
  • PipPipPipPipPip
  • 275 posts

Posted 17 March 2016 - 02:45 PM

Thanks. Have been seen by doctors, 4 to be exact! 1st one was at Urgent Care when I thought I might have an ear infection. No infection. Saw both docs at our family practice. Saw an ENT. All four gave the same diagnosis: Eustachian Tube Dysfunction likely due to allergies. I get intermittent pain and pressure and tinnitus that has changed over the past 4 months.

 

I know many others have had tinnitus due to withdrawals, but I hadn't read of anyone on here specifically having eustachian tube issues (inflamed, blocked tubes, occasionally popping open briefly with pain.)


#6 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 10,629 posts
  • LocationMissouri

Posted 17 March 2016 - 05:26 PM

You are exactly right Ramona. Found many references to tinnitus but not the others. I will keep digging.


#7 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 10,629 posts
  • LocationMissouri

Posted 17 March 2016 - 05:32 PM

Well this sucks. Did a search for "ear" and the site says the word is too small to do a search.  The problem is I don't know how to spell it any longer.  lol


#8 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 10,629 posts
  • LocationMissouri

Posted 17 March 2016 - 05:36 PM

Whoa, check out this post Ramona!!

https://www.cymbalta...r-ear-pressure/


#9 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 10,629 posts
  • LocationMissouri

Posted 17 March 2016 - 05:39 PM

Another one'

https://www.cymbalta...d-ear-problems/


#10 Ramona80

Ramona80

    Great Friend

  • Active Members
  • PipPipPipPipPip
  • 275 posts

Posted 17 March 2016 - 06:06 PM

Thanks for digging those up! I'm still wondering though if those who feel pressure from C withdrawal, if theirs just a sensation of pressure, or if it's actual air pressure caused by blocked eustachian tubes. I appear to have blocked e-tubes. (Pinching my nose & blowing to try to open them doesn't work, usually on one side, and sometimes the other.) So I have an actual, physical problem with the ear "plumbing." Occasionally one of my e-tubes will open and crackle and it hurts when it does. Then it closes up again not long after.

 

To complicate matters, I also have had 1) bad allergies this winter and 2) TMJ problems. Both of which can cause eustachian tube dysfunction. I just wish I could pinpoint what is causing my ear trouble, if it is due to C withdrawal or not. I have had allergies and TMJ issues my whole adult life, but never ear trouble like this.


#11 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 10,629 posts
  • LocationMissouri

Posted 17 March 2016 - 07:08 PM

Hard to say what is happening. If it is the Cymbalta then it will fade over the next 3 or 4 months.





0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users